# SDR HNAA2011021500023

- Difficulty date: February 6, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 39,907 hours, 46,916 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21417
- Part serial: 0680
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED RT GEAR SMOKING DURING TAXI.  INSPECTED NR 3 AND NR 4 BRAKE ASSY.  NO LEAKS NOTED.  SUSPECT RESIDUAL HYD FLUID FROM PREVIOUS BRAKE CHANGE NR 3 POSITION.  CLEANED AS REQUIRED.  GROUND TAXI ACFT AND NO LEAKS NOTED OR SMOKE NOTED DURING TAXI AT THIS TIME.
